An Inequality Involving a Hermitian Operator and its Square in a Normed Space
Μαθηματική Επιθεώρηση, Tome 17 (1980), pp. 44-49 Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library

Voir la notice de l'article

@article{MR_1980_17_a6,
     author = {B. Bollobas and  E. Galanis},
     title = {An {Inequality} {Involving} a {Hermitian} {Operator} and its {Square} in a {Normed} {Space}},
     journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
     pages = {44--49},
     year = {1980},
     volume = {17},
     language = {gr},
     url = {http://geodesic.mathdoc.fr/item/MR_1980_17_a6/}
}
TY  - JOUR
AU  - B. Bollobas
AU  -  E. Galanis
TI  - An Inequality Involving a Hermitian Operator and its Square in a Normed Space
JO  - Μαθηματική Επιθεώρηση
PY  - 1980
SP  - 44
EP  - 49
VL  - 17
UR  - http://geodesic.mathdoc.fr/item/MR_1980_17_a6/
LA  - gr
ID  - MR_1980_17_a6
ER  - 
%0 Journal Article
%A B. Bollobas
%A  E. Galanis
%T An Inequality Involving a Hermitian Operator and its Square in a Normed Space
%J Μαθηματική Επιθεώρηση
%D 1980
%P 44-49
%V 17
%U http://geodesic.mathdoc.fr/item/MR_1980_17_a6/
%G gr
%F MR_1980_17_a6
B. Bollobas;  E. Galanis. An Inequality Involving a Hermitian Operator and its Square in a Normed Space. Μαθηματική Επιθεώρηση, Tome 17 (1980), pp. 44-49. http://geodesic.mathdoc.fr/item/MR_1980_17_a6/